Hello, I am new to Lupus and actually I am going to my first hematology appointment tomorrow. I am so tired and feel horrible, which I have become accustomed to. I have have been taking xanax 0.50 at bedtime for years because of my anxiety but I normally fall right to sleep and sleep all night. Last night my nerves had every muscle clenched and my stomache was hurting. I ended up taking 1mg of xanax and a melatonin and still could not sleep. Does anyone else have this problem? I did notice that my butterfly rash is much greater today than it had been and I have been using steroid cream as usual.
Welcome to the weird world of lupus. Yes it can be very weird one person will have certain symptoms while another have others.
Once you go to you rheumo doc and he starts you on medication some of your problems might go to the wayside yet it will take some time, nothing about Lupus is overnight.
About sleep, stress has alot to do with it, our bodies feel stress sometimes without you yourself even knowing it.
There are nights i watch the clock..1 a.m. goes by then 3 a.m. and once in awhile I don't get to sleep till 8 a.m or so. I sleep when I can.It can be frustrating.
I'm thinking maybe your body has gotten used to the xanax and it might be time to change to something else.
Good luck with your appointment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.